KOPS - The Institutional Repository of the University of Konstanz

Modulation Equation for SPDEs in unbounded domains with space-time white noise : Linear Theory

Modulation Equation for SPDEs in unbounded domains with space-time white noise : Linear Theory

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BIANCHI, Luigi Amedeo, Dirk BLÖMKER, 2016. Modulation Equation for SPDEs in unbounded domains with space-time white noise : Linear Theory. In: Stochastic Processes and their Applications. 126(10), pp. 3171-3201. ISSN 0304-4149. eISSN 1879-209X. Available under: doi: 10.1016/j.spa.2016.04.024

@article{Bianchi2016Modul-45299, title={Modulation Equation for SPDEs in unbounded domains with space-time white noise : Linear Theory}, year={2016}, doi={10.1016/j.spa.2016.04.024}, number={10}, volume={126}, issn={0304-4149}, journal={Stochastic Processes and their Applications}, pages={3171--3201}, author={Bianchi, Luigi Amedeo and Blömker, Dirk} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/45299"> <dc:creator>Blömker, Dirk</dc:creator> <dcterms:abstract xml:lang="eng">We study the approximation of SPDEs on the whole real line near a change of stability via modulation or amplitude equations, which acts as a replacement for the lack of random invariant manifolds on extended domains. Due to the unboundedness of the underlying domain a whole band of infinitely many eigenfunctions changes stability. Thus we expect not only a slow motion in time, but also a slow spatial modulation of the dominant modes, which is described by the modulation equation. As a first step towards a full theory of modulation equations for nonlinear SPDEs on unbounded domains, we focus, in the results presented here, on the linear theory for one particular example, the Swift-Hohenberg equation. These linear results are one of the key technical tools to carry over the deterministic approximation results to the stochastic case with additive forcing. One technical problem for establishing error estimates rises from the spatially translation invariant nature of space-time white noise on unbounded domains, which implies that at any time we can expect the error to be always very large somewhere in space.</dcterms:abstract> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/45299"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Modulation Equation for SPDEs in unbounded domains with space-time white noise : Linear Theory</dcterms:title> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-03-05T10:33:28Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-03-05T10:33:28Z</dcterms:available> <dcterms:issued>2016</dcterms:issued> <dc:creator>Bianchi, Luigi Amedeo</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Blömker, Dirk</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:contributor>Bianchi, Luigi Amedeo</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account